中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Multidimensional inhomogeneous cosmology in scalar tensor theory
作者: Panigrahi, D ;  Chatterjee, S ;  Zhang, YZ
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS D
出版日期: 2005
卷号: 14, 期号:6, 页码:1083-1094
关键词: DIMENSIONS ;  UNIVERSE ;  MODELS
学科分类: Physics
通讯作者: Panigrahi, D , Jadavpur Univ, Relativ & Cosmol Res Ctr, Calcutta 700032, W Bengal, India.
部门归属: Jadavpur Univ, Relativ & Cosmol Res Ctr, Calcutta 700032, W Bengal, India; Chinese Acad Sci, Inst Theoret Phys, Beijing, Peoples R China
英文摘要: Exact cosmological solutions are obtained for a five-dimensional inhomogeneous fluid distribution along with a Brans-Dicke type of scalar field. The set includes varied forms of matter field including p+p = 0, where p is the 3D isotropic pressure. Depending on the signature of 4-space curvature, our solutions admit of indefinite expansion in the usual 3-space and dimensional reduction of the fifth dimension. Due to the presence of the scalar field, the case p = -p does not yield an exponential expansion of the scale factor, which strikingly differs from our earlier investigations without scalar field. The effective four-dimensional values of entropy and matter axe calculated and possible consequences of entropy and matter generation in the 4D world as a result of dimensional reduction of the extra space are also discussed. It is encouraging to point out that aside from the well known big bang singularity, our inhomogeneous cosmology is spatially regular everywhere. Further, our model seems to suggest an alternative mechanism pointing to a smooth pass over from a primordial, inhomogeneous cosmological phase to a 4D homogeneous one.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000231191200014
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13815
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Multidimensional inhomogeneous cosmology in scalar tensor theory.pdf(183KB)----开放获取View Download

Recommended Citation:
Panigrahi, D,Chatterjee, S,Zhang, YZ. Multidimensional inhomogeneous cosmology in scalar tensor theory[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS D,2005,14(6):1083-1094.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Panigrahi, D]'s Articles
 [Chatterjee, S]'s Articles
 [Zhang, YZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Panigrahi, D]‘s Articles
 [Chatterjee, S]‘s Articles
 [Zhang, YZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Multidimensional inhomogeneous cosmology in scalar tensor theory.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace